English  |  正體中文  |  简体中文  |  Items with full text/Total items : 26994/38795
Visitors : 2390456      Online Users : 155
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51521

Title: Algorithm for biased continued-fraction expansions of z-transfer functions
Authors: Yung Chee-Fai
Hwang Chyi
Contributors: 國立臺灣海洋大學電機工程學系
Date: 1985
Issue Date: 2018-12-06T01:22:52Z
Publisher: Electron. Letters,
Abstract: Abstract: A new algorithm is presented for obtaining the biased continued-fraction expansion (BCFE) of Shamash directly from the state-space model of a discrete-time system, without having to determine the corresponding z-transfer function. The algorithm gives a clear indication that system reduction by BCFE is equivalent to matching a set of Markov parameters and modified time moments. A numerical example is given to illustrate the algorithm.
Relation: 21(16) pp.710-712
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/51521
Appears in Collections:[電機工程學系] 期刊論文

Files in This Item:

File Description SizeFormat

All items in NTOUR are protected by copyright, with all rights reserved.


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback